The Annals of Mathematical Statistics

A Limit Theorem for Multidimensional Galton-Watson Processes

H. Kesten and B. P. Stigum

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 5 (1966), 1211-1223.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699266

Digital Object Identifier
doi:10.1214/aoms/1177699266

Mathematical Reviews number (MathSciNet)
MR198552

Zentralblatt MATH identifier
0203.17401

JSTOR
links.jstor.org

Citation

Kesten, H.; Stigum, B. P. A Limit Theorem for Multidimensional Galton-Watson Processes. Ann. Math. Statist. 37 (1966), no. 5, 1211--1223. doi:10.1214/aoms/1177699266. https://projecteuclid.org/euclid.aoms/1177699266


Export citation